Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 158, NWS Dodge City, KS

June 21, 2006Finney County, Gray County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 21, 2006, 9:12 PM CDT for Finney County, Gray County, Meade County, Kansas. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2006, 9:12 PM CDT (02:12 UTC)
Expired
Jun 21, 2006, 9:48 PM CDT
In force
36 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Finney County, KS, Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 56 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:15 PM CDTTSTM WND GST 66Montezuma, KSKSN SCHOOLNET STATION AT SOUTH GRAY H.S.
Jun 21, 9:15 PM CDTTSTM WND GST 7014 N Plains City, KSWIND ESTIMATED AT 70 MPH BENT FRAME OF CENTER PIVOT SPRINKLER
Jun 21, 9:15 PM CDTNON-TSTM WND GST 7014 N Plains City, KSWIND ESTIMATED AT 70 MPH BENT FRAME OF CENTER PIVOT SPRINKLER
Jun 21, 9:27 PM CDTTSTM WND GST 70Cimarron, KSREPORTS RECEIVED FROM AROUND TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2064 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 220212
SVRDDC
KSC055-069-119-220300-
/O.NEW.KDDC.SV.W.0158.060622T0212Z-060622T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
912 PM CDT WED JUN 21 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FINNEY COUNTY IN SOUTHWEST KANSAS.
  GRAY COUNTY IN SOUTHWEST KANSAS.
  NORTHWESTERN MEADE COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1000 PM CDT

* AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 9 MILES NORTHWEST OF GARDEN CITY TO COPELAND TO
  19 MILES SOUTHWEST OF PLAINS CITY...OR ALONG A LINE EXTENDING FROM
  HOLCOMB TO TICE TO 6 MILES NORTHWEST OF HAYNE...AND MOVING EAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF FINNEY COUNTY...
  RURAL RESIDENCES OF GRAY COUNTY...
  RURAL RESIDENCES OF NORTHWESTERN MEADE COUNTY...
  COPELAND...
  PIERCEVILLE...
  MONTEZUMA...
  PLAINS CITY...
  INGALLS...
  THE HAGGARD ELEV...
  MISSLER...
  MEADE...

THIS WARNING REPLACES THE PREVIOUS WARNING FOR 
FINNEY...HASKELL...AND SEWARD COUNTIES.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3812 10109 3773 10066 3723 10063 3715 10028
      3756 10023 3820 10027

$$
2 follow-up statements
000 
WWUS53 KDDC 220229
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CDT WED JUN 21 2006

KSC055-069-119-220300-
/O.CON.KDDC.SV.W.0158.000000T0000Z-060622T0300Z/
FINNEY KS-GRAY KS-MEADE KS-
929 PM CDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN MEADE...GRAY AND FINNEY COUNTIES...

AT 928 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES
WEST OF KALVESTA TO THE HAGGARD ELEV TO 6 MILES NORTHEAST OF MEADE...
OR ALONG A LINE EXTENDING FROM 15 MILES WEST OF KALVESTA TO ENSIGN TO
FOWLER...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF FINNEY COUNTY...
  RURAL RESIDENCES OF GRAY COUNTY...
  RURAL RESIDENCES OF NORTHWESTERN MEADE COUNTY...
  CIMARRON...
  KALVESTA...

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.

THIS INCLUDES HIGHWAY 50 BETWEEN MILE MARKERS 65 AND 107.

THIS INCLUDES HIGHWAY 56 BETWEEN MILE MARKERS 84 AND 108.

THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 29 AND 50.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

DAMAGING WINDS OVER 70 MPH WERE REPORTED IN CIMARRON WITH THIS 
STORM.  THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

LAT...LON 3812 10109 3773 10066 3723 10063 3715 10028
      3756 10023 3820 10027

$$

GRZYWACZ
000 
WWUS53 KDDC 220248
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
948 PM CDT WED JUN 21 2006

KSC055-069-119-220258-
/O.CAN.KDDC.SV.W.0158.000000T0000Z-060622T0300Z/
FINNEY KS-GRAY KS-MEADE KS-
948 PM CDT WED JUN 21 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEADE...GRAY AND
FINNEY COUNTIES IS CANCELLED...

THE WARNED STORM HAS EXITED THE COUNTY. NUMEROUS REPORTS OF OVER 70 
MPH WIND GUSTS WERE RECEIVED ACROSS THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
WEDNESDAY EVENING FOR SOUTHWEST KANSAS.

LAT...LON 3812 10109 3773 10066 3723 10063 3715 10028
      3756 10023 3820 10027

$$

GRZYWACZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:50 PM CDT, 7 hours 22 minutes earlier.

Area forecast discussion, Jun 21, 1:50 PM CDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
150 PM CDT WED JUN 21 2006

.DISCUSSION...

DAYS 1-2...
MAIN QUESTION THIS CYCLE WILL BE CONVECTION.

THE DIAGNOSTICS SHOW THE POLAR FRONT BAROCLINIC ZONE SLOWLY SINKING
SOUTH INTO KANSAS WITH A WARM AIR LOW/LEE TROUGH COMBINATION OVER
WEST KANSAS EXTENDING SOUTH WEST ACROSS THE PANHANDLES. FROM DODGE
CITY EAST AND SOUTH SURFACE DEWPOINTS ARE IN THE MID 60S F AND H8
DEWPOINTS IN THE TEENS C SO PLENTY OF REASONABLY DEEP MOISTURE IS
AVAILABLE. THE SHORT FUSE COMPOSITE IS IDENTIFYING THE BEST
INSTABILITY COINCIDENT WITH THE GREATEST INSTABILITY ALONG THE
SURFACE TROF FROM LIBERAL NORTHEAST THROUGH HAYS. EXPECT CONVECTION
TO INITIATE ALONG THE TROUGH IN THE NEXT FEW HOURS.

MEANWHILE, CONVECTION HAD ALREADY BEGUN OVER THE EAST SLOPES OF THE
ROCKIES IN COLORADO IN THE VICINITY OF THE POLAR FRONT AND EXPECT
THIS AREA TO BECOME MULTICELLULAR IN MODE AND TRACK EAST ACROSS THE
FORECAST AREA AND ALONG THE SOUTHWARD MOVING FRONT LATER TONIGHT.

IN BOTH CASES ABOVE, THE ENVIRONMENT SHOULD BE SUFFICIENT TO PRODUCE
SOME LARGE HAIL AND DAMAGING WINDS. STORMS WHICH INTERSECT THE
TONGUE OF DEEP MOISTURE FROM WESTERN OKLAHOMA NORTH TO BETWEEN DODGE
CITY AND PRATT COULD TURN SEVERE EARLY WHILE THE COLORADO STORMS
WONT REACH THE AREA UNTIL MIDNIGHT OR LATER. HAVE INCREASED POPS AS
MUCH AS I COULD FOR THIS SITUATION IN KEEPING WITH MY NEIGHBORS
FORECASTS.

MOST OF THE LATE NIGHT CONVECTION WILL CLEAR THE FORECAST AREA TO
THE EAST BY MID MORNING WITH THE SURFACE FRONT FORCED JUST SOUTH OF
THE FORECAST AREA. THIS WILL ALLOW ANOTHER ROUND OF MOUNTAIN
ENHANCED CONVECTION IN FAR SOUTH COLORADO AND NORTHEAST NEW MEXICO
TOMORROW NIGHT WHICH SHOULD TRACK EASTWARD ALONG THE FRONT AND
MOSTLY SOUTH OF THE FORECAST AREA.

MADE FEW OTHER ADJUSTMENTS TO THE GOING GRIDS.

DAYS 3-7...
UNTIL EARLY NEXT WEEK MODELS SHOWING REASONABLY GOOD AGREEMENT WITH
THE LARGE SCALE PATTERN. HTS RISING OVER THE WRN CONUS AND CANADA AS
SEVERAL WAVES ROTATING AROUND THIS RIDGE DOWN THE NW FLOW OVER THE
NORTHERN PLAINS. EACH BRINGING WITH IT COOLER AIR INTO THE CNTL/ERN
CONUS. MODELS DO BEGIN TO STRUGGLE WITH WHAT TO DO WITH THE GULF OF
ALASKA LOW/WEST COAST TROF DEVELOPMENT NEXT WEEK. THE GENERAL TREND
HOWEVER IS TO SHIFT OUR WEST COAST RIDGE EASTWARD AND DEVELOP AN
UPPER TROF OVER THE ERN PACIFIC/WEST COAST. EVEN WITH THE DETAILS
THAT FAR OUT UNCLEAR AS THE UPPER RIDGE STARTS TO SHIFTS EASTWARD
TEMPS SHOULD BEGIN TO REBOUND BY THE 8 TO 10 DAY TIME FRAME. ALSO AS
THIS SYSTEM SHIFTS EASTWARD A NW FLOW BECOMES MORE NORTHERLY WHICH
SHOULD REDUCE OUR CHANCES FOR PCPN DURING THE WORK WEEK.

AS FOR THE WEEKEND...WILL RETAIN NIGHTTIME PCPN CHANCES. SUNDAY MAY
BE A MORE FAVORABLE TIME THAN SATURDAY BUT GIVEN NW FLOW UNABLE TO
COMPLETELY RULE OUT SMALL POPS SAT NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  82  65  85 /  70  20  20  0
GCK  67  82  64  84 /  80  10  20  0
EHA  63  87  64  86 /  50  40  60  0
LBL  68  85  66  87 /  70  30  70  0
HYS  69  82  65  86 /  80  60  20  0
P28  71  88  68  88 /  60  70  20  0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN08/18
JOHNSON/BURGERT
Hazardous weather outlook, Jun 21, 1:14 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
114 PM CDT WED JUN 21 2006

KSZ030-031-043>046-061>066-074>081-084>090-221000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-
RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
114 PM CDT (1214 PM MDT) WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT AND A FEW OF THEM COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. RAINFALL WITH THE STORMS WILL
BE VERY HEAVY AT TIMES SO SOME LOCAL FLOODING IS ALSO POSSIBLE.

INITIALLY STORMS ARE EXPECTED TO DEVELOP IN THE LATE AFTERNOON ALONG
A WIND SHIFT LINE WHICH EXTENDS FROM ABOUT ULYSSES NORTHEAST
THROUGH HAYS. A TONGUE OF INSTABILITY IS AVAILABLE TO THESE STORMS
FROM AROUND THE DODGE CITY AREA EASTWARD SO THAT AREA IS FAVORABLE
FOR A FEW SEVERE THUNDERSTORMS BY EARLY EVENING. THESE STORMS SHOULD
DIMINISH OR MOVE OFF BY MIDNIGHT.

ADDITIONALLY, STORMS ALREADY DEVELOPING OVER THE COLORADO MOUNTAINS
WILL WORK EASTWARD ACROSS THE HIGH PLAINS TONIGHT ARRIVING AT THE
KANSAS BORDER AROUND MIDNIGHT. THESE STORMS WILL BE MULTICELLULAR
IN NATURE AND ALSO CAPABLE OF PRODUCING SOME LARGE HAIL, DAMAGING
WINDS AND FLOODING FROM TORRENTIAL RAINS. THEY WILL MOVE EASTWARD
ACROSS SOUTHWEST KANSAS THROUGH THE REMAINDER OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS AGAIN THURSDAY
NIGHT...AND THEN AGAIN SATURDAY NIGHT. AT THIS TIME...IT DOES NOT
APPEAR THESE STORMS WILL BE SEVERE...BUT SMALL HAIL AND STRONG WINDS
CAN BE EXPECTED WITH ANY SUMMERTIME THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT ACROSS ALL AREAS OF SOUTHWEST KANSAS.

JOHNSON

In the hours before

Local storm report, Jun 21, 7:26 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             DODGE CITY              37.76N 100.01W
06/21/2006  E1.00 INCH       FORD               KS   NWS EMPLOYEE

&&

LEE
Local storm report, Jun 21, 7:28 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
728 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             7 NE COPELAND           37.62N 100.55W
06/21/2006  M1.00 INCH       GRAY               KS   TRAINED SPOTTER

            ALSO HAD 50-60 MPH WIND.

&&

GRZYWACZ
Local storm report, Jun 21, 7:34 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
734 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             7 E LARNED              38.18N 98.97W
06/21/2006  E1.75 INCH       PAWNEE             KS   TRAINED SPOTTER

0713 PM     HAIL             1 SSW DODGE CITY        37.75N 100.02W
06/21/2006  M1.75 INCH       FORD               KS   NWS EMPLOYEE

0715 PM     HAIL             3 NW DODGE CITY         37.79N 100.05W
06/21/2006  M1.50 INCH       FORD               KS   NWS EMPLOYEE

0719 PM     HAIL             DODGE CITY              37.76N 100.01W
06/21/2006  E0.75 INCH       FORD               KS   NWS EMPLOYEE

0720 PM     HAIL             6 W MONTEZUMA           37.60N 100.55W
06/21/2006  E1.75 INCH       GRAY               KS   TRAINED SPOTTER

&&

GERARD
Local storm report, Jun 21, 8:10 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             15 NW ST. JOHN          38.15N 98.96W
06/21/2006  E1.75 INCH       PAWNEE             KS   AIRPLANE PILOT

0752 PM     TSTM WND GST     SPEARVILLE              37.85N 99.75W
06/21/2006  E70.00 MPH       FORD               KS   TRAINED SPOTTER

&&

GERARD
Local storm report, Jun 21, 8:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
834 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     9 S ULYSSES             37.45N 101.36W
06/21/2006                   GRANT              KS   EMERGENCY MNGR

            GARAGE DESTROYED AND HIT TRAILER.

&&

GRZYWACZ
Local storm report, Jun 21, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
904 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             6 E MONTEZUMA           37.60N 100.33W
06/21/2006  E1.25 INCH       GRAY               KS   LAW ENFORCEMENT

0715 PM     TSTM WND GST     19 SW SYRACUSE          37.79N 102.00W
06/21/2006  E70.00 MPH       HAMILTON           KS   TRAINED SPOTTER

0730 PM     TSTM WND GST     6 NW MANTER             37.59N 101.96W
06/21/2006  E70.00 MPH       STANTON            KS   TRAINED SPOTTER

            SIX INCH LIVE TREE BRANCH BLOWN DOWN.

0745 PM     HAIL             4 NE OFFERLE            37.93N 99.51W
06/21/2006  E0.88 INCH       EDWARDS            KS   PUBLIC

0800 PM     TSTM WND GST     15 SE SYRACUSE          37.83N 101.56W
06/21/2006  E60.00 MPH       HAMILTON           KS   TRAINED SPOTTER

0800 PM     TSTM WND GST     17 NW JOHNSON CITY      37.74N 101.97W
06/21/2006  E70.00 MPH       HAMILTON           KS   TRAINED SPOTTER

0803 PM     HAIL             INGALLS                 37.83N 100.45W
06/21/2006  E0.88 INCH       GRAY               KS   LAW ENFORCEMENT

0806 PM     HAIL             ROLLA                   37.12N 101.63W
06/21/2006  E0.88 INCH       MORTON             KS   TRAINED SPOTTER

0850 PM     TSTM WND GST     KINSLEY                 37.92N 99.41W
06/21/2006  E60.00 MPH       EDWARDS            KS   TRAINED SPOTTER

0900 PM     HAIL             5 NNW LARNED            38.25N 99.14W
06/21/2006  E1.25 INCH       PAWNEE             KS   TRAINED SPOTTER

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:06 PM CDTSevere Thunderstorm WarningDDCFord54 min
Jun 21, 7:14 PM CDTSevere Thunderstorm WarningDDCGray61 min
Jun 21, 7:31 PM CDTSevere Thunderstorm WarningDDCClark, Comanche44 min
Jun 21, 7:35 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton25 min
Jun 21, 7:37 PM CDTSevere Thunderstorm WarningDDCEdwards38 min
Jun 21, 7:45 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford45 min
Jun 21, 7:56 PM CDTSevere Thunderstorm WarningDDCPawnee49 min
Jun 21, 8:02 PM CDTSevere Thunderstorm WarningDDCHaskell43 min
Jun 21, 8:03 PM CDTSevere Thunderstorm WarningDDCGrant, Kearny42 min
Jun 21, 8:09 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens51 min
Jun 21, 8:19 PM CDTSevere Thunderstorm WarningDDCHodgeman41 min
Jun 21, 8:33 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell, Seward42 min
Jun 21, 8:40 PM CDTSevere Thunderstorm WarningDDCEdwards50 min
Jun 21, 8:54 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush51 min
Jun 21, 9:26 PM CDTSevere Thunderstorm WarningDDCFord34 min
Jun 21, 9:35 PM CDTSevere Thunderstorm WarningDDCEllis, Rush40 min
Jun 22, 4:03 PM CDTSevere Thunderstorm WarningDDCTrego42 min
Jun 22, 4:31 PM CDTSevere Thunderstorm WarningDDCRush44 min
Jun 22, 4:43 PM CDTSevere Thunderstorm WarningDDCTrego47 min
Jun 22, 4:46 PM CDTTornado WarningDDCRush44 min
Jun 22, 4:59 PM CDTSevere Thunderstorm WarningDDCLane46 min
Jun 22, 5:31 PM CDTSevere Thunderstorm WarningDDCRush44 min
Jun 22, 5:37 PM CDTSevere Thunderstorm WarningDDCNess38 min
Jun 22, 5:56 PM CDTSevere Thunderstorm WarningDDCHodgeman49 min
Jun 22, 6:11 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush49 min
Jun 22, 6:16 PM CDTSevere Thunderstorm WarningDDCNess44 min
Jun 22, 6:45 PM CDTSevere Thunderstorm WarningDDCHodgeman23 min
Jun 22, 6:58 PM CDTSevere Thunderstorm WarningDDCPawnee47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.